| Model Number |
367899 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use with bd vacutainer® k2 edta (k2e) 10.8mg blood collection tubes the automation line was unable to be removed.This causes a probe crash when the sample gets to the testing analyzer.There was no report of patient impact.The following information was provided by the initial reporter: bd vacutainer® edta tubes (sku:367899) 6.0ml pink top tubes are causing a problem with the dxa automation line.The rubber stopper inside the cap is not being removed when the cap is removed by the automation.The colored plastic on the onside comes off so the automation thinks the cap has been removed and continues to process the sample.With the rubber still on the tube it then causes a probe crash when the sample gets to the testing analyzer.Lot #1288714.
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd did not receive samples or photos from the customer in support of this complaint.Therefore, 100 retention samples from both lots were visually inspected with the hemogard closure assembly correctly assembled and placed on the tubes.There were no cocked stoppers identified that would cause the hemogard closure assembly to not be applied correctly.Additionally, 10 retention samples were functionally tested with all weights being within specification limits and there were no issues with the hemogard closure assembly being loose or separating during or after the draw testing was completed.Bd was unable to confirm the customer¿s indicated failure mode with the investigation completed.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.